i am not sure if i should because of the side affects of skin cancer. what should i do? please help thanks
This is something that you need to discuss with your neurologist. Curious to know how long you have been using Avonex. Are you experiencing unbearable side effects? Is the Avonex working? Why are you considering the change?
If the Avonex is doing what it is meant to do, then I would not change. The oral medication is too new. This is my opinion and should not take the place of what you and your doctor decide.
If you are having good results with the Avonex I wouldnt switch until the Avonex stops working or the side affects get too bad.I have been on Avonex and I am now on Gilenya which offers no immediate results its a very slow process.The only thing I can see a didfference in whiile on Gilenya for 4 months is the shooting,stabbing pains quit in my legs and feet.If you want to stay mobile keep taking the Avonex as long as possiable.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Sep 2009 • 19 answers
Been on Gilenya 5 months, severe case of psorisias has broken out on my butt - anyone else had this?
Posted 1 Aug 2011 • 1 answer
Posted 17 Oct 2011 • 4 answers
Posted 28 Nov 2013 • 2 answers
Posted 4 Mar 2016 • 0 answers